# SDR ABXA20170624071

- Difficulty date: June 24, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 57,055 hours, 42,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE THE LEFT ENGINE WAS IN OPERATION, THE LEFT PRESSURE REGULATING SHUTOFF VALVE WAS CLOSED. A STRONG ODOR WAS ASSOCIATED WITH IT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE LEFT ENGINE WAS OPERATED WITH NO DEFECT FOUND. THE CAUSE OF THE ODOR WAS NOT FOUND.
